# SDR 02FDEA00670

- Difficulty date: September 23, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 32,762 hours, 23,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1176.9 REINFORCEMENT CHORD, RBL 50-70.5, WL 208.  R&R CHORD PER SRM 51-30-2, 51-30-8, 51-30-5, 51-10-2 & MM 51-20-151-7.
